ITP OpenIR  > SCI期刊论文
Liu, QH; Zhou, HJ; Liu, JX; Zhong-Can, OY; Liu, QH , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Spheres and prolate and-oblate ellipsoids from an analytical solution of the spontaneous-curvature fluid-membrane model
Source PublicationPHYSICAL REVIEW E
KeywordRed Blood-cell Axisymmetrical Vesicles Shape Transformations Phase-diagram Deformation Elasticity Equations Pressure Energy
AbstractAn analytic solution for the Helfrich spontaneous curvature membrane model [H. Naito, M.Okuda, and pu-Yang Zhong-Can,Phys. Rev. E 48, 2304 (1993); 54, 2816 (1996)], which has the conspicuous feature of representing a circular biconcave shape, is studied. Results show that the solution in fact describes a family of shapes, which can be classified as (i) a flat plane (trivial case), (ii) a sphere, (iii) a prolate ellipsoid, (iv) a capped cylinder, (v) an oblate ellipsoid, (vi) a circular biconcave shape, (vii) a self-intersecting inverted circular biconcave shape, and (viii) a self-intersecting nodoidlike cylinder. Among the closed shapes (ii)-(vii), a circular biconcave shape is the one with a minimum of local curvature energy. [S1063-651X(49)00309-8].
1999
ISSN1539-3755
Volume60Issue:3Pages:3227-3233
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:16[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/13102
CollectionSCI期刊论文
Corresponding AuthorLiu, QH , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Recommended Citation
GB/T 7714
Liu, QH,Zhou, HJ,Liu, JX,et al. Spheres and prolate and-oblate ellipsoids from an analytical solution of the spontaneous-curvature fluid-membrane model[J]. PHYSICAL REVIEW E,1999,60(3):3227-3233.
APA Liu, QH,Zhou, HJ,Liu, JX,Zhong-Can, OY,&Liu, QH , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China..(1999).Spheres and prolate and-oblate ellipsoids from an analytical solution of the spontaneous-curvature fluid-membrane model.PHYSICAL REVIEW E,60(3),3227-3233.
MLA Liu, QH,et al."Spheres and prolate and-oblate ellipsoids from an analytical solution of the spontaneous-curvature fluid-membrane model".PHYSICAL REVIEW E 60.3(1999):3227-3233.
Files in This Item:
File Name/Size DocType Version Access License
Spheres and prolate (265KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, QH]'s Articles
[Zhou, HJ]'s Articles
[Liu, JX]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, QH]'s Articles
[Zhou, HJ]'s Articles
[Liu, JX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, QH]'s Articles
[Zhou, HJ]'s Articles
[Liu, JX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.